# SDR USAA2013050600012

- Difficulty date: April 29, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 60,399 hours, 41,335 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645160A
- Part serial: MA8570
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Part time: 60,399 hours, 41,335 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DELAMINATION ON NR 6 SPOILER UPPER SKIN 6 INCHES OUTBOARD FROM INBOARD END & 5 INCHES FORWARD OF TRAILING EDGE.  REPLACED NR 6 SPOILER IAW B737 AMM 27-61-11-404-010.
